# SDR SWAA2022020991379

- Difficulty date: February 17, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,068 hours, 18,585 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PNL 241ADF HAS DAMAGE AT AFT O/B CORNER / REPAIRED DAMAGE AT AFT O/B CORNER ON AFT CABIN FLOOR PANEL 241ADF IAW SRM 53-00-50-2R-9 AND DWG 147A5810-362 56563U 20FEB18
